# SDR 95FDEA00010

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: False Warning
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O FROM MEM AT GEAR RETRACTION, THE L/MAIN GEAR RED LIGHT WOULD NOT EXTINGUISH.  CHECKLIST PROCEDURE ACCOMPLISHED.  ALL GREEN ALL GEAR DOOR LIGHTS AND THE NOSE AND R/MAIN RED LIGHT EXTINGUISHED.  THE L/MAIN RED LIGHT STILL WOULD NOT EXTINGUISH.  FLT CONTINUED PER CHECKLIST PAGE 2-6-20.  REPLACED LANDING GEAR ACCESSORY UNIT AND TESTED GOOD PER MM 32-09-121 PG 501.
